# SDR CALA2025041603887

- Difficulty date: April 14, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,542 hours, 32,321 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D532317192000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFOMING REINSPECT OF RH FR35 STR 30 FOUND PREVIOSLY REPAIRED HOLE #2 TO BE CRACKED.   ACCOMPLISHED IMPROVED INTERIM REPAIR PER ECRA 5331-02334 REV B. PART 1A STEP 1. REF LPS 9144384 ASSOCIATED DIP LIMITS.
